Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

What happens when lymphocyte count increases to maximum ?

hi, my daughter 13 yrs old, has an increase of 1 from the max 45 count in her lymphocytes what does it cause. she is experiencing headache once in a while, especially when tired.
Asked On : Tue, 23 Aug 2011
Answers:  2 Views:  655
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
High lymphocyte count could indicate viral infection. This can explain the headaches. Get her blood count to make sure platelets are not falling much as some viral infections can cause fever and low platelets and high chance of bleeding from mouth, anus etc. Let her eat plenty of fresh fruits and green leafy vegetables as this battle viral infection. Drink plenty of water and keep well hydrated. Get her to check up her eyesight as this can also cause headaches. Also if she has running nose ENT consult to rule out sinusitis which can cause headaches. If it is severe headaches with nausea it could be migraine for which Neurologist consult needed. She can take Paracetamol for pain relief till then.
Answered: Tue, 23 Aug 2011
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
hi,thanks for query.Only elevated lymphocyte does not warrant any immediate action.They can be raised in many condition ,most in some viral infection.They are cells which defend body against infection ,just like army.In presence of symptoms like fever and other thing she needs consultation by your primary care physician for specific treatment.Ask her to take good diet and more of liquids and she should be fine.
wishing her good health.
Answered: Tue, 23 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor